# SDR UPS405373

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK IN AMS, MAINTENANCE REPORTED, CORROSION AT B.S. 1720 LT STR 34 AT LAP SPLICE.  OUT OF LIMITS I.A.W. 53-30-01, REPAIRED PER SRM 53-30-03, FIG. 17.
